ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Euclidean continuation of the Dirac fermion

Mehta, Mayank R (1990) Euclidean continuation of the Dirac fermion. In: Physical Review Letters, 65 (16). pp. 1983-1986.

[img] PDF
Restricted to Registered users only

Download (639kB) | Request a copy


We have found a one-complex-parameter family of Dirac actions which interpolates between the Minkowski and a Euclidean Dirac action. The interpolating action is invariant under the ‘‘interpolating Lorentz transformations.’’ The resultant Euclidean action is Hermitian and SO(4) invariant. There is no doubling of degrees of freedom of the Dirac fermion and no contradiction between the SO(4) invariance and the Hermiticity property of the Euclidean propagator. The Euclidean theory so obtained also satisfies the Osterwalder-Schrader positivity condition.

Item Type: Journal Article
Publication: Physical Review Letters
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 07 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ac.in/id/eprint/13333

Actions (login required)

View Item View Item